# SDR UIEA2021040900871

- Difficulty date: April 6, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,319 hours, 18,275 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240162
- Part serial: 055C9593
- Condition: Faulted
- Location: Cargo Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CGO BACKUP EICAS MSG DISPLAYED AFTER LANDING.( PERFORMED TASK 21-28 FAULT TREE 809, FAULTED FWD CARGO DUCT SENSOR. REMOVED AND REPLACED SENSOR AMM 21-61-01. )
